# SDR GTIA2024061038169

- Difficulty date: June 10, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N677NK
- Make and model: Airbus A321-231
- Aircraft serial: 7690
- Aircraft time: 22,563 hours, 9,974 cycles
- Engine: Iae V2533A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6774G010000
- Part serial: 677415190
- Condition: Faulted
- Location: Eng Air Bleed
- Part time: 6,622 hours, 3,114 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR BLEED 1 + 2 FAULT AFTER TAKEOFF. FOLLOWED QRH PROCEDURE. RESET OF BLEED AIR INITIALLY SUCCESSFUL. AFTER CONTINUING CLIMB BLEED 1 + 2 FAILED AGAIN. ATTEMPT RESET TWICE MORE UNSUCCESSFULLY.-FOUND PRV OF ENGINE 1&2 IMPROPERLY CAPPED AFTER COMPLIANCE OF TI 3611-1301. VERIFIED PROPER COMPLIANCE OF TI 3677-1301. OPS CHECK OF ENGINE 1&2 GOOD IAW AMM 71-00-00
